MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-01
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1 - patient identifier: patient 1 (sid (b)(6), patient 2 (sid (b)(6), patient 3 (sid not provided).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely decreased total bilirubin results generated by the architect c4000 processing module for multiple patients.The samples were repeated, and normal results were obtained.The following data was provided: customer¿s normal reference range: 0.2 to 1.3 mg/dl.Patient 1: on (b)(6) 2025, sid (b)(6), initial result = <0.1 mg/dl; repeat result = 0.408 mg/dl.Patient 2: on (b)(6) 2025, sid (b)(6), initial result = <0.1 mg/dl; repeat result = 0.367 mg/dl.Patient 3: on (b)(6) 2025, sid (not provided), initial result = 0.1 mg/dl: repeat result = 0.2 mg/dl.There was no impact to patient management reported.
 
Event or Problem Description
The customer observed falsely decreased total bilirubin results generated by the architect c4000 processing module for multiple patients.The samples were repeated, and normal results were obtained.The following data was provided: customer¿s normal reference range: 0.2 to 1.3 mg/dl patient 1: on (b)(6) 2025, sid (b)(6), initial result = <0.1 mg/dl; repeat result = 0.408 mg/dl.Patient 2: on (b)(6) 2025, sid (b)(6), initial result = <0.1 mg/dl; repeat result = 0.367 mg/dl.Patient 3: on (b)(6) 2025, sid (not provided) initial result = 0.1 mg/dl: repeat result = 0.2 mg/dl there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The customer inspected the instrument, performed quarterly maintenance, replaced and calibrated the sample probe, but was unable to identify a single part as the likely cause of the issue.The architect c4000, serial number (b)(6), was considered the likely cause of the result issue.A review of instrument service history for (b)(6) revealed no additional tickets associated with discrepant or erratic patient results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of complaint and trending data for the architect c4000 processing module did not identify an increase in complaint activity.The device history record was reviewed, and no non-conformances or deviations were identified.Labeling was reviewed and found to be adequate.Based on the investigation, no systemic issue or deficiency of the architect c4000 processing module, serial number (b)(6), was identified.

Brand Name
ARCHITECT C4000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22059171
Report Number3016438761-2025-00297
Device Sequence Number7634777
Product Code JJE
UDI-Device Identifier00380740003746
UDI-Public(01)00380740003746
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CC TOTAL BILI (2750T), 06L45-22, 66260UQ05; CC TOTAL BILI (2750T), 06L45-22, 66260UQ05
Patient SexUnknown